# SDR ASOA04401

- Difficulty date: June 2, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 465
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 3011052
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4297 - DUIRNG A GROUND INSPECTION IN ATL, THE EMERGENCY EXIT LIGHT COVER AT ROW 1-A/B WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT COVER/LENS ASSEMBLY AT ROW 1-A/B.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
